save 23%

Solpadeine soluble tablets for various pain

440,00 EGP

  • Solpadeine soluble tablets analgesic for various pain in the body.
  • Relieves strong headaches, especially migraines.
  • Relieves menstrual pain and PMS.
  • Reduces various bone pain, sciatica, and tooth pain as well.
  • Used for common cold and flu.
Buy using WhatsApp

Solpadeine soluble tablets work as a strong and effective remedy for headaches, tooth and bone pain, and also relieves menstrual pain, in addition to being used as a fever reducer, so it is considered one of the most important analgesics in the market because it contains 500 mg of Paracetamol and 30 Milligrams of caffeine, and Solpadeine is known to be fast-acting and highly effective at reducing pain, and its effect lasts for long hours.

Solpadeine soluble tablets benefits

  • Solpadeine effervescent relieves strong and various body aches.
  • Used for severe headaches, especially migraines, as it relieves pain strongly.
  • Relieves bone and muscle pain and back pain.
  • Solpadeine fizz relieves pain caused by teeth.
  • Used for colds and flu.
  • Used for the menstrual cycle and relieve PMS.
  • Effective at relieving sciatica pain.
  • Help to get rid of sinus pain.

Solpadeine soluble ingredients

The solpadeine soluble formula contains:

  • Paracetamol 500 mg: It acts as a powerful pain reliever and antipyretic.
  • Caffeine 30 mg: Strengthens the absorption of paracetamol in the blood, which enhances the effect of the formula, while the analgesic Panadol Red Extra contains 65 mg of caffeine.
  • Quadine 8 mg: An opiate analgesic that has a strong and rapid effect on all degrees of pain in the body.

How many times a day should you use it?

Adults: Take two Solpadeine effervescent tablets spaced every 6-8 hours.

How to use Solpadeine soluble tablets

Take 1 to 2 dissolving tablets every 6-8 hours or as needed.
Put a Solpadeine effervescent tablet in a glass of water until dissolved and drink it.

Solpadeine soluble tablets price

Available at Beauty Expert at a discounted price, 440 EGP per package. 

Solpadeine effervescent side effects

Solpadeine effervescent pain reliever does not cause harm, but there are some side effects that may appear, however, they’re temporary, and may not occur in the first place if it is used correctly and according to the doctor’s instructions, among these symptoms are the following:

  • Anxiety and stress.
  • Gastrointestinal disturbances such as nausea and indigestion.
  • Anorexia.
  • Change in the color of the skin and eyes to yellow.

Warnings

  • The minimum required age is 18 years old and up.
  • Not suitable for patients with high blood pressure, liver, and kidneys.
  • Those who are allergic to any of the ingredients should avoid using the tablets.
  • Those who suffer from asthma attacks or chronic obstruction of the lungs should avoid using the product.
  • Pregnant and breastfeeding women need to consult their doctors.
  • You should avoid consuming any caffeinated beverages such as coffee and tea during the period of consumption of the product.
  • Do not take any other painkillers until 4 hours have passed since you have taken Solpadeine effervescent medicine.
  • Do not take effervescent solpadeine with other medicines that contain paracetamol.
  • If symptoms persist for more than 7 days, consult your doctor.

Ask for our offers about ginseng capsules and other capsules, and get consulted by our experts for FREEby calling the following numbers:

01007224868 || 01064496005

Reviews

There are no reviews yet.

Be the first to review “Solpadeine soluble tablets for various pain”

Your email address will not be published.

You may also like…

Shopping Cart
Call Now Button